• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Dec 27, 2017 News!2018 the annual meeting of IJMO Editorial Board, ECDMO 2018, will be held in Krakow, Poland, February 10-12, 2018.   [Click]
  • Dec 29, 2017 News!Vol 7, No 6 has been published with online version 10 original aritcles from 6 countries are published in this issue    [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2013 Vol.3(3): 283-287 ISSN: 2010-3697
DOI: 10.7763/IJMO.2013.V3.282

Quadratic Fields under the Action of Subgroups of M

Farkhanda Afzal, Qamar Afzal, and M. Aslam Malik
Abstract—Quadratic fields are a basic object of study and class of examples in algebraic number theory. While we look at group acting on a set, we hope to gain insight into the symmetry of set, at the same time, to obtain a better feel for the group. Group actions on fields have diverse applications in physics, symmetries, algebraic geometry and cryptology. Congruence is nothing more than a statement of divisibility. However, it often helps to discover proofs and it suggests new ideas to solve the problems. Therefore the congruence classes have been used to explore the action of Möbius groups on quadratic fields. We investigate some proper subgroups of the Mobius group

Index Terms—Congruence, group action, linear transformations, mobius groups, quadratic fields.

Farkhanda Afzal is with the School of Mathematics and System Sciences, Beihang University, Beijing, China. (e-mail: farkhanda_imran@live.com).
Qamar Afzal and M. Aslam Malik are with the Department of Mathematics, University of Education, Okara, Pakistan. (e-mail: qamarafzal.edu@gmail.com, aslampu786@gmail.com).


Cite:Farkhanda Afzal, Qamar Afzal, and M. Aslam Malik, "Quadratic Fields under the Action of Subgroups of M," International Journal of Modeling and Optimization vol. 3, no. 3, pp. 283-287, 2013.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com